CSpace
CARLEMAN AND OBSERVABILITY ESTIMATES FOR STOCHASTIC WAVE EQUATIONS
Zhang, Xu1,2
2008
发表期刊SIAM JOURNAL ON MATHEMATICAL ANALYSIS
ISSN0036-1410
卷号40期号:2页码:851-868
摘要Based on a fundamental identity for stochastic hyperbolic-like operators, we derive in this paper a global Carleman estimate (with singular weight function) for stochastic wave equations. This leads to an observability estimate for stochastic wave equations with nonsmooth lower order terms. Moreover, the observability constant is estimated by means of an explicit function of the norm of the coefficients involved in the equation. An application to the state observation problem for semilinear stochastic wave equations is also given.
关键词Carleman estimate singular weight function observability estimate stochastic wave equation state observation problem
DOI10.1137/070685786
语种英语
资助项目NSF of China[10525105] ; Spanish MEC[MTM2005-00714] ; CAM ( Spain)
WOS研究方向Mathematics
WOS类目Mathematics, Applied
WOS记录号WOS:000259955700018
出版者SIAM PUBLICATIONS
引用统计
文献类型期刊论文
条目标识符http://ir.amss.ac.cn/handle/2S8OKBNM/6846
专题中国科学院数学与系统科学研究院
通讯作者Zhang, Xu
作者单位1.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst & Control, Beijing 100080, Peoples R China
2.Sichuan Univ, Yangtze Ctr Math, Chengdu 610064, Peoples R China
推荐引用方式
GB/T 7714
Zhang, Xu. CARLEMAN AND OBSERVABILITY ESTIMATES FOR STOCHASTIC WAVE EQUATIONS[J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2008,40(2):851-868.
APA Zhang, Xu.(2008).CARLEMAN AND OBSERVABILITY ESTIMATES FOR STOCHASTIC WAVE EQUATIONS.SIAM JOURNAL ON MATHEMATICAL ANALYSIS,40(2),851-868.
MLA Zhang, Xu."CARLEMAN AND OBSERVABILITY ESTIMATES FOR STOCHASTIC WAVE EQUATIONS".SIAM JOURNAL ON MATHEMATICAL ANALYSIS 40.2(2008):851-868.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zhang, Xu]的文章
百度学术
百度学术中相似的文章
[Zhang, Xu]的文章
必应学术
必应学术中相似的文章
[Zhang, Xu]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。